RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 1, Pages 39–47 (Mi fpm753)  

This article is cited in 1 scientific paper (total in 1 paper)

Decompositions of the loop algebra over $\mathrm{so}(4)$ and integrable models of the chiral equation type

O. V. Efimovskayaa, V. V. Sokolovb

a M. V. Lomonosov Moscow State University
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: Decompositions of the loop algebra over $\mathrm{so}(4)$ are considered and the exactly integrable nonlinear hyperbolic systems of the principal chiral field equation type are analyzed. New example of such system is found and the Lax representation for this example is constructed.

Full text: PDF file (124 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 136:6, 4385–4391

Bibliographic databases:

UDC: 517.958+512.77

Citation: O. V. Efimovskaya, V. V. Sokolov, “Decompositions of the loop algebra over $\mathrm{so}(4)$ and integrable models of the chiral equation type”, Fundam. Prikl. Mat., 10:1 (2004), 39–47; J. Math. Sci., 136:6 (2006), 4385–4391

Citation in format AMSBIB
\Bibitem{EfiSok04}
\by O.~V.~Efimovskaya, V.~V.~Sokolov
\paper Decompositions of the loop algebra over $\mathrm{so}(4)$ and integrable models of the chiral equation type
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 1
\pages 39--47
\mathnet{http://mi.mathnet.ru/fpm753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2119751}
\zmath{https://zbmath.org/?q=an:1080.37071}
\transl
\jour J. Math. Sci.
\yr 2006
\vol 136
\issue 6
\pages 4385--4391
\crossref{https://doi.org/10.1007/s10958-006-0231-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33745678560}


Linking options:
  • http://mi.mathnet.ru/eng/fpm753
  • http://mi.mathnet.ru/eng/fpm/v10/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Efimovskaya, “Factorization of loop algebras over $\mathrm{so}(4)$ and integrable nonlinear differential equations”, J. Math. Sci., 144:2 (2007), 3926–3937  mathnet  crossref  mathscinet  zmath  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:269
    Full text:67
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020